Information theoretic parameters of noncommutative graphs and convex corners

TitleInformation theoretic parameters of noncommutative graphs and convex corners
Publication TypeJournal Article
Year of Publication2022
AuthorsBoreland, G, Todorov, IG, Winter, A
JournalIllinois Journal of Mathematics
Volume66
Issue2
Pagination123-187
Date PublishedJun-06-2022
URLhttps://projecteuclid.org/journals/illinois-journal-of-mathematics/volume-66/issue-2/Information-theoretic-parameters-of-noncommutative-graphs-and-convex-corners/10.1215/00192082-9799163.full
DOI10.1215/00192082-9799163
Short TitleIllinois J. Math.
Campus d'excel·lència internacional U A B